Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-02-2005, 05:00 AM
Kat
Guest
 
Posts: n/a
Default celexa

I have taken celexa for two years. I will say that it did help for a time. I am ready to go off the medication and have stopped cold turkey. It has been about a week now. The "brain-slosh" feeling is pretty bad and sometimes makes me feel sick to my stomach. I am hoping this will go away soon. I probably should have gone off gradually but I am this far now so I will continue.<br> The reasons I chose to stop taking the medicine are:<br> 1. I am only 38 and would like to have some sex drive.<br> 2. I have gained about 20 lbs. and find it difficult to lose or to <br> even motivate myself to lose it.<br> 3. I am tired of being tired. I want to sleep a lot.<br> 4. I don't always want to just feel even. The medication takes the <br> edge off the bad stuff and also the good stuff. I want to be able <br> to feel things as they are again.<br>The medication did serve a purpose for a while and it did work.
Reply With Quote
  #2  
Old 05-12-2008, 06:59 PM
Theresa
Guest
 
Posts: n/a
Default luck???

How did you make out going off? I am currently trying to go off - very scared!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
celexa Unregistered Celexa 0 09-13-2007 04:17 PM
Celexa Kristine Celexa 0 09-12-2007 02:33 PM
Celexa Unregistered Celexa 0 12-03-2005 06:00 AM
Celexa T Celexa 0 12-03-2005 06:00 AM
Celexa Tracey Celexa 0 06-06-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:10 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.